Follow
Moumanti Podder
Moumanti Podder
Assistant Professor of Practice, NYU-ECNU Institute of Mathematical Sciences, New York University, Shanghai
Verified email at nyu.edu
Title
Cited by
Cited by
Year
Gibbs measures over locally tree-like graphs and percolative entropy over infinite regular trees
T Austin, M Podder
Journal of Statistical Physics 170 (5), 932-951, 2018
122018
First order probabilities for galton–watson trees
M Podder, J Spencer
A journey through discrete mathematics, 711-734, 2017
62017
Galton-Watson probability contraction
M Podder, J Spencer
Electronic Communications in Probability 22, 1-16, 2017
52017
Random tree recursions: Which fixed points correspond to tangible sets of trees?
T Johnson, M Podder, F Skerman
Random Structures & Algorithms 56 (3), 796-837, 2020
42020
Existential monadic second order logic on random rooted trees
AE Holroyd, A Levy, M Podder, J Spencer
Discrete Mathematics 342 (1), 152-167, 2019
42019
Ruin probabilities under Sarmanov dependence structure
K Maulik, M Podder
Statistics & Probability Letters 117, 173-182, 2016
42016
The first order theory of G (n, c∕ n)
M Podder
European Journal of Combinatorics 78, 214-235, 2019
22019
Uniform threshold for fixation of the stochastic sandpile model on the line
M Podder, LT Rolla
Journal of Statistical Physics 182 (3), 1-16, 2021
12021
Second order logic on random rooted trees
AE Holroyd, A Levy, M Podder, J Spencer
arXiv preprint arXiv:1706.06192, 2017
12017
Combinatorial games on Galton-Watson trees involving several-generation-jump moves
M Podder, D Bhasin
arXiv preprint arXiv:2205.02124, 2022
2022
Zero-One Laws for Existential First-Order Sentences of Bounded Quantifier Depth
M Podder, M Zhukovskii
ACM Transactions on Computational Logic (TOCL) 23 (2), 1-27, 2022
2022
Avoidance couplings on non‐complete graphs
E Bates, M Podder
Random Structures & Algorithms 59 (1), 25-52, 2021
2021
Combinatorial games on multi-type Galton-Watson trees
M Podder
arXiv preprint arXiv:2103.08474, 2021
2021
Uniqueness of communities in regular stochastic block models
S Karmakar, M Podder
arXiv preprint arXiv:2002.05577, 2020
2020
THE REGULAR STOCHASTIC BLOCK MODEL ON SEVERAL-COMMUNITY NETWORKS
S KARMAKAR, M PODDER
arXiv preprint arXiv:2002.05577, 2020
2020
Quantifier alternation in a class of recursively defined tree properties
M Podder
arXiv preprint arXiv:1902.05533, 2019
2019
The Strange Logic of Galton-Watson Trees
M Podder
New York University, 2017
2017
Inverse Problems under Sarmanov dependence structure
K Maulik, M Podder
arXiv preprint arXiv:1604.05214, 2016
2016
First Order Probabilities For Galton-Watson Trees
J Spencer, M Podder
arXiv preprint arXiv:1510.08832, 2015
2015
Weighted Sums of Regularly Varying Random Variables With Dependent Weights
M Podder
2013
The system can't perform the operation now. Try again later.
Articles 1–20